Approximate symmetries and conservation laws for It(o)over-cap and Stratonovich dynamical systems

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Nail H. Ibragimov, Gazanfer Ünal, Claes Jogréus
Title: Approximate symmetries and conservation laws for It(o)over-cap and Stratonovich dynamical systems
Journal: Journal of Mathematical Analysis and Applications
Year: 2004
Volume: 297
Issue: 1
Pagination: 152-168
ISSN: 0022-247X
Publisher: Elsevier
City: The Netherlands
URI/DOI: 10.1016/j.jmaa.2004.05.003
ISI number: 000223564200011
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: nib@bth.se, cjo@bth.se
Language: English
Abstract: Determining equations for approximate symmetries of Ito and Stratonovich dynamical systems is obtained. It is shown that approximate conservation laws can be found from the approximate symmetries of stochastic dynamical systems which do not arise from a Hamiltonian.
Subject: Mathematics\Analysis
Keywords: Stochastic dynamical systems, approximate symmetries, conservation laws
Edit